# SDR REXA2017092501034

- Difficulty date: September 25, 2017
- Submitted: September 27, 2017
- Operation: Air carrier
- Aircraft: N600LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15142
- Aircraft time: 24,165 hours, 15,288 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD FA EMERGENCY FLASHLIGHT STRAP INOPERATIVE.  R & R THE FLASHLIGHT STRAP IAW AMM 25-61-00.  ACFT OK FOR SERVICE.
